Jump to content

Photo

oh...crap...


  • Please log in to reply
42 replies to this topic

#1 KatyKo

KatyKo
  • Member
  • 851 posts

    Posted 11 March 2009 - 02:03 PM

    i'm freaking out. i have been taking bc pills since i was in high school - because of bad periods - way before i ever had sex. i just recently decided to switch pills because i felt like i was starting to see weird side effects from them...and after researching, i think they might be worse than i thought - but that is another situation.

    so the new pills i'm on have to be taken for 3 1/2 weeks instead of 3 weeks like my previous pills. obviously, the first month i was on them, my body thought it was time for my period after 3 weeks - but i kept taking the pills trying to get my body adjusted to the new ones. so i sort of had my period, but not full on like i normally do. once it was time to actually happen, it didn't because i guess my body was confused.

    well this is the 2nd month on the pills and i have spotted a little but not had my full on period at all. i have had a few days of cramps (like i had in high school) and thats about it. so of course, i start to think i'm preggo (because that is something that scares me to death). according to the pills i should have started yesterday, but i didn't. i keep telling myself that it is just because of the new pills. i have also gained a little weight, which i know is also a side effect of the bc pills - but again, i keep thinking i'm preggo.

    so today, my co-worker told me i was glowing. oh...crap.

    i can't be preggo. fi and i are sooo safe and i am trying to not have sex much lately because i didn't want to get preggo before the wedding - especially not within the last 3 months before my wedding.

    i keep thinking i should go get a test, but i have never done that before and honestly i'm scared it is going to be positive.

    you ladies are the only people i could vent to. i'm too scared to talk to anyone else!!

    #2 silverangel

    silverangel
    • Jr. Member
    • 216 posts

      Posted 11 March 2009 - 02:09 PM

      I know how you feel, I too have been on so many different pills (also for really bad cramps) but try not to stress...I would wait a week and see if you get it...it takes my body 3 full days to adjust to the fact that i've stopped taking them for the month...and if you still don't get it, I would get a test or see your doctor
      I'm sure your cycle is just confused...but hang in there.

      #3 ACA Amy

      ACA Amy
      • Newbie
      • 88 posts

        Posted 11 March 2009 - 02:16 PM

        I also wouldn't worry yet. I was on the same pill for almost 15 years and switched and even though I was on the pill, I rarely got my period. If I did, it would last a couple of days. I think it was called Lo-estrin (not sure), but when I asked my doctor he said it was perfectly normal and that a lot of pills now don't make you get your period as regularly as some of the other ones. I'm sure your body is just adjusting to a new one, but I would go online or ask your doctor if he's heard of this before. Good luck!

        #4 Jen_S

        Jen_S
        • Sr. Member
        • 3,737 posts

          Posted 11 March 2009 - 02:19 PM

          I agree with the other ladies I switched from one to yazz and had similar side effects eventually I got use to them. good luck!
          Our Honeymoon In Ireland!!

          #5 KatyKo

          KatyKo
          • Member
          • 851 posts

            Posted 11 March 2009 - 02:19 PM

            Quote:
            Originally Posted by ACA Amy
            I also wouldn't worry yet. I was on the same pill for almost 15 years and switched and even though I was on the pill, I rarely got my period. If I did, it would last a couple of days. I think it was called Lo-estrin (not sure), but when I asked my doctor he said it was perfectly normal and that a lot of pills now don't make you get your period as regularly as some of the other ones. I'm sure your body is just adjusting to a new one, but I would go online or ask your doctor if he's heard of this before. Good luck!
            i think lo-estrin is what they switched me to. i just can't stop thinking that i'm preggo!! its driving me nuts

            #6 ~*Kathy*~

            ~*Kathy*~
            • Sr. Member
            • 5,649 posts

              Posted 11 March 2009 - 02:21 PM

              Katy - I hear ya! I have been on bc pills since I was 14, they were prescribed to me by a dermatologist for acne as well as severe cramps. I take my bcp's continuously for 63 days in a row and then stop for a week, have my period and then do another 63 on and 7 off. Sometimes I do have spotting and cramping in between. I'm like you and super scared of becoming pregnant (now is just not the time in my or DH's life for kids) so I take bcps and we use protection too lol that's how bad we don't want to be pregnant. I just want to reassure you that you are probably NOT pregnant, however, if you are as worried as you sound (*hugs* poor girl!), I think you should take a pregnancy test just in case.

              Like I said, I don't think you are pregnant, but if you are....what do you plan to do? (Hope you don't mind my asking, if not, please just ignore this question) I'm just wondering. Stay strong, I'm sure you're just fine!

              #7 budgetjamaicabride

              budgetjamaicabride
              • Member
              • 516 posts

                Posted 11 March 2009 - 02:23 PM

                Take the test to ease your mind. I have sooooo been there and have been on the pill forever as well. I have had times where I have worried as well. My doctor told me to take a preg. test and then not worry because any change in stress level, meds, emotion, can alter your cycle.

                #8 LadyP

                LadyP
                • Sr. Member
                • 3,156 posts

                  Posted 11 March 2009 - 02:30 PM

                  i think it is the side effects

                  #9 boscobel

                  boscobel
                  • VIP Member
                  • 24,213 posts

                    Posted 11 March 2009 - 02:40 PM

                    I have no doubt that it could be the side effects of switching pills, but if you are freaking out, I would def take a test. I have only freaked myself out enough like 2-3 times in my life to take a pill, but it's always a HUGE relief when it's negative.

                    #10 kate.com

                    kate.com

                      VIP Member

                    • VIP Member
                    • 8,921 posts

                      Posted 11 March 2009 - 02:43 PM

                      I think it could be side effects but take the test to ease your mind. it would be much better to know either way!




                      0 user(s) are reading this topic

                      0 members, 0 guests, 0 anonymous users